# SDR FDEA201607152461

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 54,428 hours, 24,203 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 251T205080
- Condition: Misinstalled
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION OF THE ENGINE THRUST CONTROL CABLES,  AN AIRCRAFT ENGINEER NOTICED TWO NOSE WHEEL STEERING A AND NOSE WHEEL STEERING B CABLES HAD BEEN INCORRECTLY ROUTED PREVIOUSLY SUCH THAT THE CABLES HAD NO VERTICAL SEPARATION.  SNRM N00206 ON WO 66783 HAS BEEN RAISED TO RECTIFY THE DEFECT.  CABLES HAVE BEEN INSPECTED AND NO DAMAGE, WEAR WAS FOUND.
